# SDR CA130912002

- Difficulty date: September 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 6,815 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Part number: 4031008
- Condition: Cracked
- Location: Rt Engine
- Part time: 6,881 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND RT TOP TURBOCHARGER TAIL PIPE CRACKED.
